Proceedings of the Japan Academy

On the uniform approximation by meromorphic functions on a Riemann surface

Kôichi Tarumoto

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 6 (1960), 319-323.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524000

Digital Object Identifier
doi:10.3792/pja/1195524000

Mathematical Reviews number (MathSciNet)
MR0130363

Zentralblatt MATH identifier
0113.05202

Subjects
Primary: 30.70
Secondary: 30.45

Citation

Tarumoto, Kôichi. On the uniform approximation by meromorphic functions on a Riemann surface. Proc. Japan Acad. 36 (1960), no. 6, 319--323. doi:10.3792/pja/1195524000. https://projecteuclid.org/euclid.pja/1195524000


Export citation